# SDR EIAA9616640

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: MS9388153
- Condition: Leaking
- Location: Nr 4 Engine
- Part time: 6,275 hours
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ANC - NR 4 ENGINE PRECAUTIONARY SHUT DOWN AT FL 331, MACH .84, DUE TO LOW OIL QTY AND FLUCTUATING PRESSURE (30 PSI).  UPON TROUBLESHOOTING, FOUND OIL COMING FROM THE GENERATOR PAD DRAIN LINE.  REPLACED THE GENERATOR PAD DRIVE SEAL PER MM. LEAK CHECK AND OPS CHECK WERE OK.  (X)
